# SDR 9717279883

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN AFT ENTRY DOOR LOWER RIGHT STOP FITTING UNDER FLOORING.  REPLACED PER SRM 51-30-2.
